# SDR DXTA2016022906191

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 567 hours, 329 cycles
- System (JASC): 2430 · DC Generating System
- Part: Microwave Oven
- Part number: 400133802RN
- Part serial: 141100200
- Condition: Failed
- Location: Galley
- Part time: 566 hours, 328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE AT 40000 FEET, TURNED MICROWAVE SWITCH ON FROM COCKPIT.  FIRST OFFICER THEN WENT BACK TO GALLEY & SMELLED BURNING ELECTRICAL ODOR.  ALSO NOTED THAT THE MICROWAVE DID NOT TURN ON EVEN THOUGH COCKPIT MICROWAVE SWITCH WAS ON.  IT MAY HAVE COME FROM CB PANEL BEHIND TOUCH SCREEN IN GALLEY.   TURNED THE MICROWAVE SWITCH OFF IN THE COCKPIT THE ODOR SEEMED TO DISSIPATE.  REMOVED MICROWAVE OVEN, REF CL 350 SMM 25-30-03.  INSPECTED ALL WIRING & COMPONENTS OF MICROWAVE OVEN.  CHECKED ALL RESISTANCES & VOLTAGE READINGS WITH NO DEFECTS NOTED.  CYCLED SWITCH IN COCKPIT & CHECKED FOR PROPER OPERATION OF REMOTE CONTROLLED CB, NO DEFECTS NOTED.  REF DWG W1002531123.  INSTALLED REPAIRED MICROWAVE OVEN & PERFORMED OPERATION
